MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. 10FT SMOKE PENCIL UCONN; RETURN ELECTRODE CABLE, DUAL PLATE

MEGADYNE MEDICAL PRODUCTS, INC. 10FT SMOKE PENCIL UCONN; RETURN ELECTRODE CABLE, DUAL PLATE
Model Number 251010J
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Only event year known: 2021 product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The lot/batch/serial number was not provided; therefore, a manufacturing record evaluation could not be performed.Additional information was requested, and the following was obtained: what device was it attached to? attached to our 251010j smoke evacuation pencil.Was the device connected via direct connect or rf senor? it was directly connected to the unit.
 
Event or Problem Description
It was reported that during an unknown procedure that the unit will continuously run.Does not sync activate accordingly.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/6/2021.Upon review of the information provided, it was concluded that this event does not meet the fda defined criteria for a reportable event, and is being considered not reportable.

Brand Name
10FT SMOKE PENCIL UCONN
Common Device Name
RETURN ELECTRODE CABLE, DUAL PLATE
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key12074535
Report Number1721194-2021-00054
Device Sequence Number3926046
Product Code GEI
UDI-Device Identifier10614559105573
UDI-Public10614559105573
Combination Product (Y/N)N
PMA/510(K) Number
K982130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number251010J
Device Catalogue Number251010J
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date07/06/2021
Patient Sequence Number1